# SDR SIMA20190127002

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 37,427 hours, 32,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LAMP INOP. C/A-REMOVED AND REPLACED COCKPIT EMERGENCY LAMP IAW AMM 33-50-05-000-801-A/33-50-05-400-801-A OPC GOOD.
